# SDR TWRA96198

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND ENTIRE U/D EVAC LIGHT INOPERATIVE.  FOUND BAD CONNECTOR FOR FEEDER.  REPLACED CONNECTOR.  EMERGENCY LIGHT OPS CHECK NORMAL PER MM 33-51-00.  (X)
